JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 26
On the Location of Zeros of Complex Polynomials

    Authors: Matthias Dehmer,  
    Keywords: Complex polynomials, zeros, inequalities.  
    Date Received: 05/04/04  
    Date Accepted: 12/12/05  
    Subject Codes:


    Editors: Doru Stefanescu,  

This paper proves bounds for the zeros of complex valued polynomials. The assertions stated in this work have been specialized in the area of the location of zeros for complex polynomials in terms of two foci: (i) finding bounds for complex valued polynomials with special conditions for the coefficients and (ii) locating zeros of complex valued polynomials without special conditions for the coefficients - especially we are searching for bounds, which again are positive roots of concomitant polynomials. As a result we obtain new zero bounds for univariate polynomials with complex coefficients.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login